# SDR 20010326AP001

- Difficulty date: March 23, 2001
- Submitted: March 23, 2001
- Operation: General aviation
- Aircraft: N7MG
- Make and model: Beech 58
- Aircraft serial: TH513
- Aircraft time: 2,953 hours
- System (JASC): 7602 · Mixture Control
- Part: Control Unit
- Part number: 5038901223
- Condition: Malfunctioned
- Location: Right
- Part time: 60 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE CONTROL WAS HARD TO MOVE. FOUND IN THE LOGS THAT THE INSTALLER HAD LUBED THE CONTROL.  LUBRICATION WILL GUM UP THE DRY LUBE AND MAKE IT HARD TO MOVE.
